# SDR IEYAN201812100001

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N188AJ
- Make and model: Gulstm 200
- Aircraft serial: 049
- Aircraft time: 3,707 hours, 1,930 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Pressure Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD 'BANG FOLLOWED BY PRESSURIZATION LOSS AT 3000 - 4000 FPM. NO ASSOCIATED ANNUNCIATOR LIGHTS. OCCURRED AT 35,000'. AIRCRAFT WILL BE FERRIED TO GULFSTREAM DALLAS FOR REPAIR.
